Alert archive / Maine / Gale Warnings in 2017
Gale Warning 22, NWS Gray, ME
NWS Gray, ME issued this gale warning at Mar 14, 2017, 11:13 PM EDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2017, 11:13 PM EDT (03:13 UTC)
- Expired
- Mar 15, 2017, 12:00 PM EDT
- In force
- 13 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
888 WHUS71 KGYX 150313 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 1113 PM EDT TUE MAR 14 2017 ANZ150>152-154-151600- /O.CAN.KGYX.SR.W.0004.000000T0000Z-170315T0600Z/ /O.NEW.KGYX.GL.W.0022.170315T0313Z-170315T1600Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 1113 PM EDT TUE MAR 14 2017 ...GALE WARNING IN EFFECT UNTIL NOON EDT WEDNESDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL NOON EDT WEDNESDAY. THE STORM WARNING HAS BEEN CANCELLED. * WINDS...WINDS BECOMING WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT. * SEAS...16 TO 21 FEET AND SUBSIDING, EXCEPT 4 TO 7 FEET IN THE BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-151600- /O.CAN.KGYX.SR.W.0004.000000T0000Z-170315T0600Z/ /O.NEW.KGYX.SC.Y.0036.170315T0313Z-170315T1600Z/ CASCO BAY- 1113 PM EDT TUE MAR 14 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT WEDNESDAY... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT WEDNESDAY. THE STORM WARNING HAS BEEN CANCELLED. * WINDS...WEST 15 TO 25 KT WITH A FEW GUSTS UP TO 35 KT. * SEAS...8 TO 11 FEET AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
742 WHUS71 KGYX 150724 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 324 AM EDT WED MAR 15 2017 ANZ150>152-154-151600- /O.CON.KGYX.GL.W.0022.000000T0000Z-170315T1600Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 324 AM EDT WED MAR 15 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...SOUTHWEST 25 TO 35 KT WITH GUSTS UP TO 45 KT. * SEAS...11 TO 16 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-151600- /O.CON.KGYX.SC.Y.0036.000000T0000Z-170315T1600Z/ CASCO BAY- 324 AM EDT WED MAR 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Mar 14, 8:33 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Mar 14, 8:33 PM EDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Gray ME
833 PM EDT Tue Mar 14 2017
.SYNOPSIS...
Intensifying low pressure will cross the Gulf of Maine tonight
bringing continued snowfall and strong winds to the region.
The storm will pass close enough to the coast for some warmer
air to work into the area briefly, causing the snow to mix with
sleet for a time along the coastal plain... with a changeover
to rain possible along the Mid Coast of Maine this evening. As
the storm lifts northeast across the Canadian Maritimes, snow
showers will linger on Wednesday, with some additional snow
accumulation in the mountains. High pressure builds in for
Thursday and Friday. There will be another chance of snow or
rain over the upcoming weekend.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
...Blizzard and near Blizzard conditions at times tonight...
8:30pm update... Reports of sleet mixing further inland.
Temperature profiles are still fairly cold so this may be more
graupel due to convection but have added sleet further inland.
Back edge of the heavy snow is now moving into Maine. NH
continues to report 1/2 mile snow but suspect most of that is
blowing. Spotter reports confirm snowfall lightens up
considerably when the back edge on radar/satellite moves
through. Blizzard headlines remain in effect as blowing snow
will continue to be a concern even after snowfall starts to come
to an end.
5:30pm update... Some sleet is now mixing in along the NH
seacoast and into Interior York. Have updated the weather grids
to reflect this. A dry slot appears to be working its way
into New Hampshire. Snow is still falling but visibilities have
improved as more of it is due to blowing and drifting. This dry
slot will gradually work into Maine. This is not the end of the
storm however, and expect the snow to pick up again a bit on the
backside as the band of heavier precipitation now in Vermont
moves east.
Additionally very strong winds are occuring along the coast with
around 50-60mph observed at several locations. These strong
winds will continue to impact coastal locations over the next
few hours.
Prev disc...
Heavy snow will continue to impact the region this afternoon. As
of 3pm, a 980mb low was centered south of Long Island and
moving Northeast. The low is expected to track over Cape Cod
and through the Gulf of Maine tonight before turning northwards
to move across eastern Maine early Wednesday.
Ahead of the low a broad region of heavy snowfall with rates of
1-3 inches per hour is occuring. The heaviest snow is just
north and east of the 700mb low center where the forcing for
ascent and frontogenesis is greatest. The heavy snow will spread
northward through Maine over the next few hours. Winds have
continued to increase as the pressure gradient tightens with
gust to 50kts along the coastal waters and 25-30kts inland. With
the core of the low level jet still expected to move across the
region in the next few hours have opted to upgrade the midcoast
to a blizzard warning. For the more inland portions, including
Kennebec and Androscoggin counties the true blizzard conditions
will be confined to the southern and more elevated locations but
all locations will be very near to blizzard.
Along the coastward to Rt 1 in Lincoln and Knox counties there
is still a potential to mix in some sleet and even switch to
rain for a brief period. This switch would come between 9pm and
midnight when the strongest onshore flow pushes the warm air
ahead of the low. Several models show the changeover as far
inland as Rt 90 in Knox county, however current observations
indicate that the low center and pressure falls are a bit east
of the model guidance so I feel this is a bit too far inland and
have tried to pull the warmth back to the immediate coast.
Either way the changeover will be at the very end of the storm
and the snow totals in this region will still be near a foot.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
The low will slowly fill and drift northeast into the Maritimes
on Wednesday. This will put all of Maine and New Hampshire in
northwesterly flow. Upslope snow showers will continue in the
mountains with another few inches of snow possible. Skies will
gradually clear through the day in the coastal plain.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Wrap around upslope showers will continue into Thursday as the
center of the closed low currently affecting the region moves
farther into the Canadian Maritimes. Surface reflection will
also be stacked and filling as this occurs. Thursday will be
another gusty day but not as gusty as the previous day.
Temperatures will reach the lower 20s north to lower 30s along
the coast. We won't really see moisture/clouds dissipate over
the Coastal Plain until Thursday night into Friday. By this
point most of the QPF will have been wrung out over the higher
terrain but there still may be a few flurries on Friday.
Friday's temperatures will be similar to Thursday's.
A warm front lifts into NH and western Maine late Friday night
into Saturday spreading clouds and precipitation north and east.
Models are indicating we may have secondary cyclogenesis once
again over the Gulf of Maine as a band of vorticity digs deep
over the East Coast. Depending on which piece of energy actually
prompts the secondary cyclogenesis will be hard to tell this far
out. Therefore have kept higher chances of rain and/or snow
towards the coast and have gone with consensus blend of PoPs
this far out.
Ridging builds in early next week but is pushed offshore rather
quickly as a cold front approaches from the west late Monday.
Sunday through Tuesday we will see all locations above freezing
for highs.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
Short Term /through Wednesday/...
LIFR in heavy snow at all terminals this afternoon. Wind gusts
to 35kt are expected along the coastal plain with up to 50kts
possible on the immediate coast. Conditions improve to VFR on
Wednesday outside the mountains. The mountains will see MVFR
with lcl IFR conditions in light snow.
Long Term...
Areas of MVFR ceilings/vsby Wednesday night and Thursday mainly
in the mountains. VFR conditions will prevail Thursday night
through Friday night. IFR/LIFR ceilings/vsby developing on
Saturday as low pressure brings widespread showers to New
England.
&&
.MARINE...
Short Term /through Wednesday/...
Casco bay has been upgraded to a Storm warning as winds at
44007 buoy are near 50kts. Winds will peak over the next few
hours ahead of the low center before coming around to the
northwest as it moves into eastern Maine. Winds will continue to
meet SCA criteria through Wednesday under northwesterly flow.
Long Term...SCAs will be needed through Thursday as winds gust
to near 30 kts and seas remain AOB 5 feet. SCAs/near gales will
be required again by Saturday evening into Sunday.
&&
.TIDES/COASTAL FLOODING...
Strongest onshore winds and therefore highest storm surge values
will coincide with low tide this evening, helping to alleviate
coastal flood issues along the coast. Winds will begin to switch
to offshore later this evening, continuing to help alleviate
coastal flood problems.
However, around the time of high tide after midnight tonight,
nearshore waves will still be running up to 15 feet. These wave
heights will combine with a lengthening wave period up to 10 or
11 seconds to produce splash-over near the time of high tide
over the more vulnerable exposed beaches. Persistent splash-over
may produce minor flooding in low lying areas near the
beachheads.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Winter Storm Warning until 6 PM EDT Wednesday for MEZ007>009-
012>014.
Blizzard Warning until 5 AM EDT Wednesday for MEZ018-019-023-
024.
Coastal Flood Advisory from midnight tonight to 3 AM EDT
Wednesday for MEZ023>028.
Blizzard Warning until 8 AM EDT Wednesday for MEZ020>022-
025>028.
NH...Winter Storm Warning until 5 AM EDT Wednesday for NHZ005>009-
011-015.
Winter Storm Warning until 6 PM EDT Wednesday for NHZ001>004.
Blizzard Warning until 5 AM EDT Wednesday for NHZ010-012>014.
Coastal Flood Advisory from midnight tonight to 3 AM EDT
Wednesday for NHZ014.
MARINE...Storm Warning until 2 AM EDT Wednesday for ANZ150>154.
&&
SYNOPSIS...
NEAR TERM...Curtis
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Mar 14, 2:47 PM EDT, 8 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 247 PM EDT Tue Mar 14 2017 MEZ018-019-NHZ010-012-013-151900- Interior York-Interior Cumberland-Strafford-Eastern Hillsborough- Interior Rockingham- 247 PM EDT Tue Mar 14 2017 ...BLIZZARD WARNING IN EFFECT UNTIL 5 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for Maine, southwest Maine, central New Hampshire and southern New Hampshire. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Blizzard Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is low confidence that another coastal system will bring a plowable snow to the area next weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ023-024-NHZ014-151900- Coastal York-Coastal Cumberland-Coastal Rockingham- 247 PM EDT Tue Mar 14 2017 ...BLIZZARD WARNING IN EFFECT UNTIL 5 AM EDT WEDNESDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for southwest Maine and southern New Hampshire. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Blizzard Warning. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is low confidence that another coastal system will bring a plowable snow to the area next weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NHZ005>009-011-015-151900- Southern Grafton-Southern Carroll-Sullivan-Merrimack-Belknap- Cheshire-Western And Central Hillsborough- 247 PM EDT Tue Mar 14 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 5 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is low confidence that another coastal system will bring a plowable snow to the area next weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ007>009-012>014-NHZ001>004-151900- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Northern Coos-Southern Coos- Northern Grafton-Northern Carroll- 247 PM EDT Tue Mar 14 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for south central Maine, west central Maine, western Maine and northern New Hampshire. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. There is low confidence that another coastal system will bring a plowable snow to the area next weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ025>028-151900- Sagadahoc-Lincoln-Knox-Coastal Waldo- 247 PM EDT Tue Mar 14 2017 ...BLIZZARD WARNING IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for south central Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Blizzard Warning. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Blizzard Warning. There is low confidence that another coastal system will bring a plowable snow to the area next weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ020>022-151900- Androscoggin-Kennebec-Interior Waldo- 247 PM EDT Tue Mar 14 2017 ...BLIZZARD WARNING IN EFFECT UNTIL 8 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for south central Maine and southwest Maine. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Blizzard Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Blizzard Warning. There is low confidence that another coastal system will bring a plowable snow to the area next weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ150>154-151900- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Penobscot Bay- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Casco Bay- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 247 PM EDT Tue Mar 14 2017 ...STORM WARNING IN EFFECT UNTIL 2 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Near gale conditions may be possible next weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Mar 14, 10:24 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1024 PM EDT TUE MAR 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM SNOW 1 SSW CAMDEN 44.20N 69.07W
03/14/2017 M11.8 INCH KNOX ME TRAINED SPOTTER
&&
EVENT NUMBER GYX1703152
EJSLocal storm report, Mar 14, 10:32 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1032 PM EDT TUE MAR 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM SNOW 1 SE APPLETON 44.28N 69.24W
03/14/2017 M12.5 INCH KNOX ME TRAINED SPOTTER
&&
EVENT NUMBER GYX1703153
LEGROLocal storm report, Mar 14, 10:40 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1040 PM EDT TUE MAR 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM SNOW 1 WNW PINKHAM NOTCH 44.26N 71.27W
03/14/2017 M14.0 INCH COOS NH TRAINED SPOTTER
&&
EVENT NUMBER GYX1703154
LEGROLocal storm report, Mar 14, 10:48 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1048 PM EDT TUE MAR 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1047 PM SNOW WHITEFIELD 44.37N 71.61W
03/14/2017 M12.0 INCH COOS NH TRAINED SPOTTER
&&
EVENT NUMBER GYX1703156
JCLocal storm report, Mar 14, 11:06 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1106 PM EDT TUE MAR 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM SNOW 4 WSW NEW GLOUCESTER 43.94N 70.35W
03/14/2017 M15.8 INCH CUMBERLAND ME NWS EMPLOYEE
&&
EVENT NUMBER GYX1703157
LEGROLocal storm report, Mar 14, 11:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1107 PM EDT TUE MAR 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM SNOW RANDOLPH 44.23N 69.76W
03/14/2017 M19.0 INCH KENNEBEC ME TRAINED SPOTTER
&&
EVENT NUMBER GYX1703158
LEGROThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 11:13 PM EDT | Small Craft Advisory | GYX | 13 hr | |
| Mar 15, 10:52 AM EDT | Coastal Flood Statement | GYX | Knox, Lincoln, Sagadahoc, Waldo | 4 hr |
| Mar 15, 2:57 PM EDT | Gale Warning | GYX | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.